# SDR FDEA201306181338

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG, RIB 5, FWD LUG HAS EVIDENCE OF PITTING ON FWD AND AFT FACE AND SLIGHT   CORROSION IN BORE.  LT MAIN GEAR REMOVAL, REWORK, REPAIR IAW MFG INSTRUCTIONS AND   RECOMMENDATIONS CARRIED OUT ON RIB 5.  LEFT GEAR REFITTED IAW AMM 32-11-11-04.  REFER   TO STAGE SHEETS ON JPF ITEMS 1-46.  FUNCTION CHECKS C/O IAW EA 6-5710-166758 REFERS.
